# SDR USAA980601

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 41,181 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-1 CHECK VISUAL INSPECTION, FOUND A .125 INCH IN EXTERIOR SKIN BS 380 AT BL 0 AT COOLING DUCT OUTLET.  INSTALLED DOUBLER PER TR 53-30-04.  (M)
